MathSciNet Relay Station
MathSciNet bibliographic data
MR1990578 (2004e:54021) 54E40 (54H25)
Mai, Jie-Hua The structure of equicontinuous maps. Trans. Amer. Math. Soc. 355 (2003), no. 10, 4125–4136.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement